Dermatology Community
Dubbletrubble
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dubbletrubble

I recently took amoxicillin to clear up a really sore throat and a week later took flucloxacillan for a boil on my arse. 3 days into the flucloxacillan my whole forehead peeled and revealed a rash which turned out to be seborrhea. Also the same time all of these spots started appearing all over my body which I think is guttate psoriasis. Both conditions seem to be getting worse. I had std,HIV and full blood work done and all came back normal. Could the antibiotics have caused this or would it be something more sinister?

Thanks anybody.
2 Comments Post a Comment
Blank
1340994_tn?1374197577
I think your gut is unhappy with the antibiotics getting your flora messed up and showing you in your skin.  The two are closely related.  

You can try neem soap or tea tree oil soap.  Shampoos like that too.  You should call the doc about it because you may need to stop the second antibiotic immediately.  

When you are off antibiotics you can take a probiotic and eat yogurt (try the Almond Dream kind if you have any issues with dairy).  I get it for my bf at Whole Foods.  
Blank
Avatar_f_tn
Hi, thanks for your reply. I stopped the antibiotics immediately after I noticed my head peeling but it has gone out of control. I'm not at all superficial so the sight of it doesn't really bother me as I don't spend much time in front of a mirror. Just worried it could have been something else. I googled it and everything is connected to HIV or some other bad infection nobody wants. I will look out for the almond stuff so thanks. I'm already on probiotics but not sure if they are the right ones. Just grabbed em from the chemist.

Thanks again.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
209987_tn?1334790318
Blank
tschock
AB
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
Avatar_f_tn
Blank
diane493